# SDR ASAA2022051638334

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 56,275 hours, 16,578 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 SHOWING FAIL ON RTP. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 23-11 TASK 802 AND HF COMM SYSTEM BITE PER FIM 23-11 TASK 801. NO FAULTS. GROUND VERIFICATION GOOD.
